# SDR SWIA200820912

- Difficulty date: November 6, 2008
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 22,715 hours, 31,964 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, STRINGER NEAR NR 2 FUEL ACCESS PANEL CRACKED.  REPLACED PER SRM.
